# SDR SWIA2025100300019

- Difficulty date: October 19, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 49,975 hours, 44,249 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Part number: 601R350665
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT TRACK NEAR THE MID SECTION HAS DEEP GOUGED AND DAMAGE TO IT ALONG WITH BEING WORN DUE TO AFT CARGO DOOR REPEATEDLY COMING OFF THE TRACKS.  REMOVED AND REPLACED CARGO DOOR AFT TRACK IN REFERENCE TO SRM 51-42-06, DWG 601R36008 REV. BC, AND DWG 601R35207 REV.-W.
